Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What treatment should i take for epilepsy ?

dr i am a epilepsy patient. i m a male. 38yrs old. in 1997 i got a fit attack. only 1 time. i m under treatment with sodium valporin and eptoin. i was alright. but suddenly last year april i got unbalanceness, and gidiness problem. now suddenly i got a chest pain since last month. i want to know this happen due to what and to what type of a doctor i should show and is a problem. please reply.
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic.
since you have been on sodium valproate and eptoin since 1997 has your dose been adjusted? and are you consulting a neurologist?
because if you have been seizure free since 1997 being on medications you should have been taken away from the drugs by gradually tapering the dosage after repeat eegs.
if not these symptoms could be due to side effect of these drugs i would advise you to get a blood levels of these drugs done and consult your neurologist.
take care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thanks for using Healthcaremagic. Every thing looks like you are having side effects of the medicines. However you had a seizure after a long time means epilepsy is still not cured, but only partially controlled. If one of the medicine is causing the side effects you can switch over to newer medicines which have minimal side effects. But one can take a decision after a detailed evaluation. So consult your Neurologist and he will do the best for you. Bye
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor